Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of ``central limit theorems'' for convolution products of generalized functions


Author: Reuben Hersh
Journal: Trans. Amer. Math. Soc. 140 (1969), 71-85
MSC: Primary 46.40; Secondary 60.00
MathSciNet review: 0241971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. Bakhoom, Proc. London Math. Soc. (2) 35 (1933), 83.
  • [2] Felix Bernstein, Über das Fourierintegral ∫\limits₀^{∞}𝑒^{-𝑥*}cos𝑡𝑥𝑑𝑥, Math. Ann. 79 (1918), no. 3, 265–268 (German). MR 1511926, http://dx.doi.org/10.1007/BF01458208
  • [3] W. R. Burwell, Proc. London Math. Soc. (2) 22 (1924), 57.
  • [4] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154 (35 #1048)
  • [5] I. M. Gel′fand and G. E. Šilov, Fourier transforms of rapidly increasing functions and questions of the uniqueness of the solution of Cauchy’s problem, Amer. Math. Soc. Transl. (2) 5 (1957), 221–274. MR 0083624 (18,736a)
  • [6] G. H. Hardy and J. E. Littlewood, Ges. Wiss. Göttingen (1920), 33.
  • [7] L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963.
  • [8] G. Pólya, J. Reine Angew. Math. 158 (1927), 6.
  • [9] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge, 1962.
  • [10] Kôsaku Yosida, Functional analysis, Die Grundlehren der Mathematischen Wissenschaften, Band 123, Academic Press, Inc., New York; Springer-Verlag, Berlin, 1965. MR 0180824 (31 #5054)
  • [11] Lipman Bers, Fritz John, and Martin Schechter, Partial differential equations, Lectures in Applied Mathematics, Vol. III, Interscience Publishers John Wiley & Sons, Inc. New York-London-Sydney, 1964. MR 0163043 (29 #346)
  • [12] A. I. Zhukov, Uspehi Mat. Nauk (3) 14 (1959), 129
  • [13] V. Yu. Krylov, Dokl. Akad. Nauk SSSR. 139 (1961), 20 = Soviet Math. Dokl. 2 (1961), 855.
  • [14] V. Ju. Krylov, Some properties of the distribution corresponding to the equation ∂𝑢/∂𝑡=(-1)^{𝑞+1}∂^{2𝑞}𝑢/∂𝑥^{2𝑞}, Soviet Math. Dokl. 1 (1960), 760–763. MR 0118953 (22 #9722)
  • [15] Yu. P. Studnev, Teor. Verojatnost. i Primenen. 12 (1967), 668.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.40, 60.00

Retrieve articles in all journals with MSC: 46.40, 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0241971-3
PII: S 0002-9947(1969)0241971-3
Article copyright: © Copyright 1969 American Mathematical Society